# SDR CA020530016

- Difficulty date: May 25, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,782 hours
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Contaminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RAN ROUGH WHEN RT MAG SELECTED. OIL CONTAMINATION WAS FOUND IN BREAKER COMPARTMENT. MAGNETO WAS REPLACED AND A/C GROUND RUNS COMPLETED.
